# SDR NSVA20070097

- Difficulty date: April 12, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 27,171 hours, 31,445 cycles
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 6071T20P18
- Part serial: EMDT3020
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG TQ 40 PERCENT ON TAKEOFF ROLL AND THEN NORMALIZED.  REMOVED AND REPLACED NR 1 DEC PN 6071T20P18, SN ON LMDT2171, SN OFF EMDT3020IAW GEMM 74-00-00.  PERFORMED HIG SPEED TAXI TEST, OPS CHECK GOOD.
